DOI QR코드

DOI QR Code

BOUNDARY CONTROLLABILITY OF SEMILINEAR NEUTRAL EVOLUTION SYSTEMS

  • Received : 2009.10.12
  • Published : 2011.07.31

Abstract

In this paper, we investigate the boundary control of semilinear neutral evolution systems with a nonlocal condition by using the Banach fixed point theorem.

References

  1. K. Balachandran and E. R. Anandhi, Boundary controllability of integrodifferential systems in Banach spaces, Proc. Indian Acad. Sci. Math. Sci. 111 (2001), no. 1, 127-135. https://doi.org/10.1007/BF02829544
  2. K. Balachandran, E. R. Anandhi, and J. P. Dauer, Boundary controllability of Sobolev-type abstract nonlinear integrodifferential systems, J. Math. Anal. Appl. 277 (2003), no. 2, 446-464. https://doi.org/10.1016/S0022-247X(02)00522-X
  3. M. Benchohra and S. K. Ntouyas, Nonlocal Cauchy problems for neutral functional differential and integrodifferential inclusions in Banach spaces, J. Math. Anal. Appl. 258 (2001), no. 2, 573-590. https://doi.org/10.1006/jmaa.2000.7394
  4. J. P. Dauer and N. I. Mahmudov, Integral inequalities and mild solutions of semilinear neutral evolution equations, J. Math. Anal. Appl. 300 (2004), no. 1, 189-202. https://doi.org/10.1016/j.jmaa.2004.06.040
  5. H.-K. Han and J. Y. Park, Boundary controllability of differential equations with nonlocal condition, J. Math. Anal. Appl. 230 (1999), no. 1, 242-250. https://doi.org/10.1006/jmaa.1998.6199
  6. D. Washburn, A bound on the boundary input map for parabolic equations with application to time optimal control, SIAM J. Control Optim. 17 (1979), no. 5, 652-671. https://doi.org/10.1137/0317046

Cited by

  1. Approximate boundary controllability of Sobolev-type stochastic differential systems vol.22, pp.2, 2014, https://doi.org/10.1016/j.joems.2013.07.005